# SDR SWAA2019030830454

- Difficulty date: February 27, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,860 hours, 41,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA INTERCOSTAL CRACKED BETWEEN BS 294.5 TO BS 312, RBL 15.  R&R INTERCOSTAL PER SRM & DWG.
